# SDR AUS20020956

- Difficulty date: August 28, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2B
- Propeller: Hartzl HCE2YK2
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Bent
- Location: Emergency Exit
- Part time: 6,678 cycles
- Component: Emergency Exits
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EMERGENCY EXIT DOOR HANDLE BENT.
